MAUDE Adverse Event Report: SMITH & NEPHEW, INC. LEGION PS OXIN FEM SZ6 RT; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

SMITH & NEPHEW, INC. LEGION PS OXIN FEM SZ6 RT; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 71421206
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Injury (2348); Joint Swelling (2356)
Date of Event 10/04/2018
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that an aspiration of fluid was required due to "sweeling".
 
Additional Manufacturer Narrative
The affected complaint devices were not returned for evaluation.A review of the manufacturing records for the listed batches did not reveal any deviation from the standard manufacturing processes.A clinical evaluation noted that based on the provided medical documentation, the root cause for the patient¿s revision is due to a loose tibial poly component of inadequate thickness and constraint.Aside from the patient¿s numerous falls, there does not appear to be a clinical cause for the patient¿s continued rt.Knee pain.Therefore, no further clinical assessment can be rendered at this time.Without the return of the actual product involved, our investigation of this report is inconclusive.No further investigation is warranted for this complaint; however, we will continue to monitor for future complaints and investigate as necessary.Should the device or additional information be received, the complaint will be reopened.

Brand Name
LEGION PS OXIN FEM SZ6 RT
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key7985577
Report Number1020279-2018-02237
Device Sequence Number1395829
Product Code JWH
UDI-Device Identifier00885556029138
UDI-Public00885556029138
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K043440
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/04/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number71421206
Device Lot Number14HM04641
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/04/2018
Supplement Date Received by Manufacturer10/04/2018
Initial Report FDA Received Date10/19/2018
Supplement Report FDA Received Date03/04/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;